I had a svt ablation done on May 15 for AVNRT and high cristal AT. As things with me always tend to be, the procedure was more complicated that "normal" in that I have 3 areas in my heart that could be causing my SVT problems. He ablated the extra pathway for the AVNRT, but saw that even with this, my heart rate didn't want to fall below 128 (this was after waiting 5 minutes to see what would happen, and me being very sedated). He told me that the high cristol one carried a higher risk of a PM than the other site (15% chance), but told him to go ahead because I'm tired of having a high heart rate. Anyway, he proceeded slowly, and my heart rate finally went down to 98. I was kept over night, and was told the next day that I was a complicated case, and he wanted to keep an eye on me. I had a 24 hour monitor per his request 2 weeks after the procedure to see how my heart is adjusting, and may need to have a Stress test later on. My doc seems to be very thorough.
Pre-ablation, I had a resting heart rate between 80 and 90, and now it's 60-63. However, I am having a lot of flips and flops. I have been to the ER twice (2 days after being discharged because I kept getting what felt like zaps in the heart (turned out to be PAC's) and once because I was feeling dizzy-everything came back fine on that too)- they're going to give me frequent flier points if this keeps up.
My question is: Did anyone else have this when they had theirs done? It's been almost a month now (I was told 1-2 months for complete cardiac recovery). Also, I will sometimes get huge flips in the chest after walking up the stairs- it sometimes feels like my heart rate slows down briefly when I get to the top of the stairs. I also get flips if I was walking fast and then bend over. I was told this could just be my heart trying to take the old pathways, and not being able to. I do have to say that I'm an extremely high strung person, and am overly aware of everything that happens pertaining to my heart. Do you think some of this anxiety I'm feeling is impacting it as well?
Sorry for the long post, and thank you in advance for any light you can shed on this.